# SDR AWXA200601399

- Difficulty date: July 27, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 56,870 hours, 39,237 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6936600
- Condition: Cracked
- Location: Bs 277
- Part time: 56,870 hours, 39,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND STRINGER TIE CRACKED B/S 277 STRINGER 1OL.  MAINTENANCE REMOVED AND REPLACED STRINGER TIE AT STA 277 STR 10L IAW B737-300 SRM 51-40-02 - 0G PART 7D FIG 8-12 AND BAC 69-36600.
